# SDR SWIA2018092845101

- Difficulty date: September 4, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,003 hours, 31,307 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT SILL & BRACKET IS CORRODED.  (C-CHECK) RO: 09/27/2018 REMOVED AND REPLACED SERVICE DOOR SILL AND BRACKET IAW SRM.
